Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Polynomial harmonic morphisms between Euclidean spheres

Authors: James Eells and Paul Yiu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2921-2925
MSC: Primary 58E20; Secondary 55R25
MathSciNet review: 1273489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is given of the harmonic morphisms between euclidean spheres whose component functions are harmonic homogeneous polynomials of the same degree, and also of polynomial harmonic morphisms between euclidean spaces which map spheres into spheres. These turn out to be isometric to the classical Hopf fibrations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E20, 55R25

Retrieve articles in all journals with MSC: 58E20, 55R25

Additional Information

PII: S 0002-9939(1995)1273489-4
Keywords: Harmonic morphisms, Hopf fibrations, orthogonal multiplications, polynomial maps between spheres
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia